# SDR SWAA2021091400255

- Difficulty date: July 30, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE SHROUD AFT GIRT BAR RETAINER HAS LOOSE FASTENERS. ; FWD SERVICE DOOR ESCAPE SLIDE SHROUD AFT GIRT BAR RETAINER HAS LOOSE FASTENERS. / [01] REPLACED FSD SLIDE SHROUD AFT GIRT BAR RETAINER RIVETS PER SRM 51-40-02-0G-0.; [02] VERIFIED CORRECTIVE ACTION ENTRY 1. CARD COMPLETE.
